MathSciNet Relay Station
MathSciNet bibliographic data
MR1336880 (97j:60007) 60B10 (60F05 60H10)
Kallianpur, G.; Xiong, J. Diffusion approximation of nuclear space-valued stochastic-differential equations driven by Poisson random measures. Ann. Appl. Probab. 5 (1995), no. 2, 493–517.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement